# SDR AALA20021176

- Difficulty date: August 15, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N1430D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11415
- Engine: Rroyce TAY65015
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHTING AT 11 AND 12 DIM.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING CONNECTOR AT SEAT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
